×

Found 22 Documents (Results 1–22)

100
MathJax

Existence of entropy solutions for the compressible Euler equations. (English) Zbl 0926.35109

Fey, Michael (ed.) et al., Hyperbolic problems: Theory, numerics, applications. Proceedings of the 7th international conference, Zürich, Switzerland, February 1998. Vol. II. Basel: Birkhäuser. ISNM, Int. Ser. Numer. Math. 130, 599-607 (1999).
MSC:  35Q05 76N10 35Q35
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification